Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 222, NWS Amarillo, TX

July 12, 20164 counties in Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Jul 12, 2016, 8:41 PM CDT for 4 counties in Texas. It was in force for 64 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 12, 2016, 8:41 PM CDT (01:41 UTC)
Expired
Jul 12, 2016, 9:45 PM CDT
In force
64 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Hail
1.25 in
Wind
70.0 mph

Counties Armstrong County, TX, Carson County, TX, Donley County, TX, Gray County, TX

The radar

The Amarillo radar (KAMA), 76 km from the middle of the area, began a volume at 01:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 12, 8:57 PM CDTHAIL 1.56 Ese Groom, TXREPORTED BETWEEN GROOM AND HIGHWAY 70 GOING NORTH. QUARTER SIZE INCREASED TO PING PONG BALL SIZE.
Jul 12, 9:07 PM CDTTSTM WND GST 656 Wsw Lake Mcclellan, TX
Jul 12, 9:43 PM CDTHAIL 2.753 N Mclean, TX
Jul 12, 9:47 PM CDTHAIL 1.52 N Mclean, TX
Jul 12, 9:53 PM CDTHAIL 0.882 N Mclean, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 1.7 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2016-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 415 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2016-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
415 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
3237 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

963 
WUUS54 KAMA 130141
SVRAMA
TXC011-065-129-179-130245-
/O.NEW.KAMA.SV.W.0222.160713T0141Z-160713T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
841 PM CDT TUE JUL 12 2016

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN ARMSTRONG COUNTY IN THE PANHANDLE OF TEXAS...
  SOUTHEASTERN CARSON COUNTY IN THE PANHANDLE OF TEXAS...
  SOUTHERN GRAY COUNTY IN THE PANHANDLE OF TEXAS...
  NORTHERN DONLEY COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 945 PM CDT

* AT 841 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
  GROOM...OR 14 MILES EAST OF CLAUDE...MOVING EAST AT 30 MPH.

  HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT SOME TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
           HOMES...ROOFS...AND OUTBUILDINGS. HAIL DAMAGE TO VEHICLES 
           IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  MCLEAN...GROOM...HOWARDWICK...LAKE MCCLELLAN AND ALANREED. 

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 105 AND 146.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3502 10116 3522 10125 3548 10058 3529 10054
      3505 10054
TIME...MOT...LOC 0141Z 248DEG 24KT 3514 10111 

HAIL...1.25IN
WIND...70MPH
 
$$

SCHNEIDER
3 follow-up statements
517 
WWUS54 KAMA 130155
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
855 PM CDT TUE JUL 12 2016

TXC011-065-130205-
/O.CAN.KAMA.SV.W.0222.000000T0000Z-160713T0245Z/
ARMSTRONG TX-CARSON TX-
855 PM CDT TUE JUL 12 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ARMSTRONG AND
SOUTHEASTERN CARSON COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3506 10104 3516 10109 3524 10109 3545 10057
      3529 10054 3518 10054
TIME...MOT...LOC 0155Z 248DEG 24KT 3518 10100 

$$

TXC129-179-130245-
/O.CON.KAMA.SV.W.0222.000000T0000Z-160713T0245Z/
GRAY TX-DONLEY TX-
855 PM CDT TUE JUL 12 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR SOUTHERN GRAY AND NORTHERN DONLEY COUNTIES...

AT 855 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES EAST OF
GROOM...OR 17 MILES NORTH OF CLARENDON...MOVING EAST AT 30 MPH.

HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT SOME TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE HOMES...
         ROOFS...AND OUTBUILDINGS. HAIL DAMAGE TO VEHICLES IS 
         EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
MCLEAN...ALANREED AND LAKE MCCLELLAN. 

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 114 AND 146.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3506 10104 3516 10109 3524 10109 3545 10057
      3529 10054 3518 10054
TIME...MOT...LOC 0155Z 248DEG 24KT 3518 10100 

HAIL...1.25IN
WIND...70MPH
 
$$

SCHNEIDER
604 
WWUS54 KAMA 130202
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
902 PM CDT TUE JUL 12 2016

TXC129-179-130245-
/O.CON.KAMA.SV.W.0222.000000T0000Z-160713T0245Z/
GRAY TX-DONLEY TX-
902 PM CDT TUE JUL 12 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR SOUTHERN GRAY AND NORTHERN DONLEY COUNTIES...

AT 902 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF LAKE MCCLELLAN...OR 17 MILES NORTH OF CLARENDON...MOVING EAST AT
25 MPH.

HAZARD...70 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT SOME TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
         HOMES... ROOFS...AND OUTBUILDINGS. PEOPLE AND ANIMALS
         OUTDOORS WILL BE INJURED. EXPECT HAIL DAMAGE TO
         ROOFS...SIDING...WINDOWS... AND VEHICLES. 

LOCATIONS IMPACTED INCLUDE...
MCLEAN...ALANREED AND LAKE MCCLELLAN. 

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 115 AND 145.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3506 10103 3521 10109 3523 10109 3541 10064
      3518 10054 3517 10056
TIME...MOT...LOC 0202Z 250DEG 20KT 3518 10098 

HAIL...1.50IN
WIND...70MPH
 
$$

SCHNEIDER
313 
WWUS54 KAMA 130224
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
924 PM CDT TUE JUL 12 2016

TXC129-179-130245-
/O.CON.KAMA.SV.W.0222.000000T0000Z-160713T0245Z/
GRAY TX-DONLEY TX-
924 PM CDT TUE JUL 12 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR SOUTHEASTERN GRAY AND NORTHEASTERN DONLEY COUNTIES...

AT 924 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAKE
MCCLELLAN... OR 21 MILES NORTH OF CLARENDON...MOVING EAST AT 30 MPH.

HAZARD...70 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT SOME TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
         HOMES... ROOFS...AND OUTBUILDINGS. PEOPLE AND ANIMALS
         OUTDOORS WILL BE INJURED. EXPECT HAIL DAMAGE TO
         ROOFS...SIDING...WINDOWS... AND VEHICLES. 

LOCATIONS IMPACTED INCLUDE...
MCLEAN...ALANREED AND LAKE MCCLELLAN. 

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 127 AND 145.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3511 10084 3529 10093 3532 10087 3541 10064
      3518 10054
TIME...MOT...LOC 0224Z 248DEG 24KT 3524 10081 

HAIL...1.50IN
WIND...70MPH
 
$$

SCHNEIDER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 5:47 PM CDT, 2 hours 54 minutes earlier.

Area forecast discussion, Jul 12, 5:47 PM CDT, 2 hours 54 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
547 PM CDT TUE JUL 12 2016

.AVIATION...
00Z TAF Cycle

A frontal boundary across the eastern Panhandles and surface trough
across the western Panhandles along with surface heating and low
level moisture will allow for the possibility of isolated convection
this evening. The Amarillo TAF site has the most likely chance for
convection and included a TEMPO group from 00Z to 04Z Wednesday. Low
confidence at the Dalhart and Guymon TAF sites and left out for now.
VFR conditions expected through 00Z Thursday. East and southeast
winds will veer around to the south and southwest 5 to 15 knots with
some 15 to 25 knots at the Amarillo TAF site after 02Z to 04Z
Wednesday with some higher gusts possible. Winds should veer more to
the west and northwest after 14Z to 16Z Wednesday after the surface
trough move east across the TAF sites.

Schneider

&&

.PREV DISCUSSION... /Issued 330 PM CDT TUE JUL 12 2016/

DISCUSSION...
Isolated showers and thunderstorms will be possible through this
evening along a front which has stalled across the eastern Texas
Panhandle. More showers and thunderstorms may be possible across the
northern CWA as convection forms over southeast Colorado and
northeast New Mexico and heads this way in the westerly flow aloft.

A surface trough will set up across the eastern CWA and the
southwest winds behind it should help temperatures warm back up into
the 98 to 108 range again. This surface trough should be another
focus for shower and thunderstorm development Wednesday afternoon
and Wednesday night.

Shower and thunderstorm chances go up Thursday through Friday night
as a cold front moves into the area and then stalls.

The weather then starts to dry out for the rest of the forecast as
an upper level ridge builds over the region.

&&

.AMA Watches/Warnings/Advisories...
TX...None.
OK...None.

&&

11/10
Hazardous weather outlook, Jul 12, 3:39 PM CDT, 5 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
339 PM CDT TUE JUL 12 2016

OKZ001>003-TXZ001>020-130845-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
339 PM CDT TUE JUL 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE POSSIBLE ACROSS THE OKLAHOMA PANHANDLE AND THE
NORTHERN AND EASTERN TEXAS PANHANDLE THIS EVENING. A FEW OF THESE
STORMS COULD BECOME STRONG TO MARGINALLY SEVERE WITH WIND GUSTS UP TO
60 MPH AND HAIL UP TO THE SIZE OF QUARTERS BEING THE PRIMARY HAZARDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS WILL BE POSSIBLE ACROSS PARTS OF THE OKLAHOMA AND TEXAS
PANHANDLES WEDNESDAY THROUGH SATURDAY. A FEW STORMS THAT DEVELOP
WILL HAVE THE POTENTIAL TO BECOME STRONG TO MARGINALLY SEVERE...WITH
HAIL UP TO THE SIZE OF QUARTERS AND WIND GUSTS TO AROUND 60 MPH THE
PRIMARY HAZARDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Local storm report, Jul 12, 5:20 PM CDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
520 PM CDT TUE JUL 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     WILDFIRE         17 NNW CODMAN           35.86N 100.91W
07/11/2016  E11250 ACRE      ROBERTS            TX   FOREST SERVICE

            THE CHISUM RANCH WILDFIRE IS STILL ONGOING AND HAS NOT
            BEEN CONTAINED OR BROUGHT UNDER CONTROL. THERE IS NO
            INFORMATION ON ANY DAMAGES TO HOMES OR OTHER STRUCTURES.
            THERE HAS ALSO BEEN NO INFORMATION ON ANY INJURIES OR
            FATALITIES. THE TEXAS AANDM FOREST SERVICE ALONG WITH
            ROBERTS COUNTY FD AND BORGER FD HAVE RESPONDED TO THIS
            WILDFIRE.

&&

EVENT NUMBER AMA1600608

KJS
Special weather statement, Jul 12, 5:51 PM CDT, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
551 PM CDT TUE JUL 12 2016

TXZ017-018-122345-
ARMSTRONG TX-RANDALL TX-
551 PM CDT TUE JUL 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL ARMSTRONG AND
NORTHEASTERN RANDALL COUNTIES UNTIL 645 PM CDT...

AT 551 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
PALO DURO CANYON...OR 14 MILES EAST OF CANYON...MOVING NORTHEAST AT 5
MPH.

HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PALO DURO CANYON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE SHELTER IN A STURDY BUILDING IF THREATENING WEATHER APPROACHES.

&&

LAT...LON 3484 10163 3494 10181 3517 10167 3501 10141
TIME...MOT...LOC 2251Z 216DEG 5KT 3495 10167

SCHNEIDER
Special weather statement, Jul 12, 6:09 PM CDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
609 PM CDT TUE JUL 12 2016

TXZ013-018-130015-
ARMSTRONG TX-CARSON TX-
609 PM CDT TUE JUL 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ARMSTRONG AND
SOUTHEASTERN CARSON COUNTIES UNTIL 715 PM CDT...

AT 609 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CLAUDE...MOVING EAST AT 10 MPH.

HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CLAUDE...GROOM AND GOODNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE SHELTER IN A STURDY BUILDING IF THREATENING WEATHER APPROACHES.

&&

LAT...LON 3503 10148 3521 10145 3522 10109 3512 10109
      3495 10111
TIME...MOT...LOC 2309Z 276DEG 8KT 3512 10138

SCHNEIDER
Special weather statement, Jul 12, 6:56 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
656 PM CDT TUE JUL 12 2016

TXZ017-018-130100-
ARMSTRONG TX-RANDALL TX-
656 PM CDT TUE JUL 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL ARMSTRONG AND
SOUTHEASTERN RANDALL COUNTIES UNTIL 800 PM CDT...

AT 656 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES NORTHWEST OF HAPPY...OR 12 MILES SOUTH OF CANYON...MOVING
NORTHEAST AT 20 MPH.

HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PALO DURO CANYON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE SHELTER IN A STURDY BUILDING IF THREATENING WEATHER APPROACHES.

&&

LAT...LON 3475 10198 3482 10206 3515 10167 3494 10146
      3475 10180
TIME...MOT...LOC 2356Z 229DEG 17KT 3480 10192

SCHNEIDER
Local storm report, Jul 12, 8:36 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
836 PM CDT TUE JUL 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     HAIL             5 E CLAUDE              35.11N 101.27W
07/12/2016  M1.25 INCH       ARMSTRONG          TX   BROADCAST MEDIA

            REPORTED ON US HIGHWAY 287 EAST OF CLAUDE.

&&

EVENT NUMBER AMA1600609

KJS

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 7:20 PM CDTSevere Thunderstorm WarningAMAArmstrong, Randall55 min
Jul 12, 8:15 PM CDTSevere Thunderstorm WarningAMAArmstrong45 min
Jul 12, 9:44 PM CDTSevere Thunderstorm WarningAMAGray, Wheeler36 min
Jul 13, 4:14 AM CDTHeat AdvisoryAMAArmstrong, Carson, Dallam, Deaf Smith, Gray, Hansford and 9 more16 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.